Geometry of holomorphic mappings and Hölder continuity of the pluricomplex Green function

2021
journal article
article
3
cris.lastimport.wos2024-04-09T18:49:13Z
dc.abstract.enWe provide a solution to a long-standing open problem that lives in the interface of pluripotential theory and multivariate approximation theory. The problem is to characterize the holomorphic maps which preserve Hölder continuity of the pluricomplex Green function associated with a compact subset of CN. We also prove, under mild restrictions, that nondegenerate holomorphic maps preserve Markov’s inequality for polynomials.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorPierzchała, Rafał - 131383 pl
dc.date.accession2024-04-25
dc.date.accessioned2021-11-29T07:37:15Z
dc.date.available2021-11-29T07:37:15Z
dc.date.issued2021pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical1363-1393pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume379pl
dc.identifier.doi10.1007/s00208-020-01963-0pl
dc.identifier.eissn1432-1807pl
dc.identifier.issn0025-5831pl
dc.identifier.project2015/17/B/ST1/00614pl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/284395
dc.identifier.weblinkhttps://link.springer.com/article/10.1007/s00208-020-01963-0
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licenceCC-BY
dc.rights.simpleviewWolny dostęp
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.typeinne
dc.subtypeArticlepl
dc.titleGeometry of holomorphic mappings and Hölder continuity of the pluricomplex Green functionpl
dc.title.journalMathematische Annalenpl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T18:49:13Z
dc.abstract.enpl
We provide a solution to a long-standing open problem that lives in the interface of pluripotential theory and multivariate approximation theory. The problem is to characterize the holomorphic maps which preserve Hölder continuity of the pluricomplex Green function associated with a compact subset of CN. We also prove, under mild restrictions, that nondegenerate holomorphic maps preserve Markov’s inequality for polynomials.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Pierzchała, Rafał - 131383
dc.date.accession
2024-04-25
dc.date.accessioned
2021-11-29T07:37:15Z
dc.date.available
2021-11-29T07:37:15Z
dc.date.issuedpl
2021
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
1363-1393
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
379
dc.identifier.doipl
10.1007/s00208-020-01963-0
dc.identifier.eissnpl
1432-1807
dc.identifier.issnpl
0025-5831
dc.identifier.projectpl
2015/17/B/ST1/00614
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/284395
dc.identifier.weblink
https://link.springer.com/article/10.1007/s00208-020-01963-0
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.simpleview
Wolny dostęp
dc.rights.uri
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Geometry of holomorphic mappings and Hölder continuity of the pluricomplex Green function
dc.title.journalpl
Mathematische Annalen
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
17
Views per month
Views per city
Krakow
4
Ashburn
2
Wroclaw
2
Dublin
1